Does/Can Prilosec cause nausea, upset stomach and loss of appetite?

Question is Closed Report Mark as Favorite

Answers (1)

23 Jun 2010

Yes, these side effects can be caused by Prilosec. If they are really bothersome please see your doctor. Your doctor may be able to prescribe some other medicine.

http://www.drugs.com/sfx/prilosec-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Started pristiq 3 wks ago & had migraine, decreased appetite & nausea, anyone else has this?

since I have been on it the only thing I have noticed is my appetite has decreased and I have had a migraine every day as well as some ...

1 answer 26 Sep 2011

Medications Wellburtin has been increased from 150mg to 300mg and carbamazepin from 100mg to 200mg?

What are the possible dside effects my Daughter is 15 years old and the change in medicatin started Friday and Sunday she had upset stomach when she ...

1 answer 28 May 2013

Celexa - How long does it take, on average, to get over the upset stomach/lack of appetite?

... associated with Celexa. I have been taking it for three weeks. I can't eat a normal meal or even drink a cup of coffee. Should I expect ...

2 answers 3 Aug 2013

I started Xeljanz and took two pills, immediately upset stomach and massive headache. I know the?

... headache is a side effect but is the upset stomach? It has been almost a week since I have had a dose and still have the upset stomach. Please ...

1 answer 16 Jun 2014

Has anyone experience side effects from warfarin that ranges from shortness of breath to fast heart?

To lost of appetite, weight loss, loss of strength, change in consciousness, excess air or gas in the stomach, nausea etc... just a general feeling ...

2 answers 1 Jul 2014